Skip to main content
Log in

An error in a proof in Boolean Algebras with Operators, Part I

  • Published:
Algebra universalis Aims and scope Submit manuscript


An error in a proof of a correct theorem in the classic paper, Boolean Algebras with Operators, Part I, by Jónsson and Tarski is discussed.

This is a preview of subscription content, log in via an institution to check access.

Access this article

Subscribe and save

Springer+ Basic
EUR 32.99 /Month
  • Get 10 units per month
  • Download Article/Chapter or Ebook
  • 1 Unit = 1 Article or 1 Chapter
  • Cancel anytime
Subscribe now

Buy Now

Price excludes VAT (USA)
Tax calculation will be finalised during checkout.

Instant access to the full article PDF.

Similar content being viewed by others


  1. Jónsson, B., Tarski, A.: Boolean algebras with operators. I. Am. J. Math. 73, 891–939 (1951)

    Article  MathSciNet  MATH  Google Scholar 

Download references

Author information

Authors and Affiliations


Corresponding author

Correspondence to Roger D. Maddux.

Additional information

In memoriam, Bjarni Jónsson.

Presented by J.B. Nation.

This article is part of the topical collection “In memory of Bjarni Jónsson” edited by J.B. Nation.

Rights and permissions

Reprints and permissions

About this article

Check for updates. Verify currency and authenticity via CrossMark

Cite this article

Kramer, R.L., Maddux, R.D. An error in a proof in Boolean Algebras with Operators, Part I. Algebra Univers. 79, 36 (2018).

Download citation

  • Received:

  • Accepted:

  • Published:

  • DOI:

Mathematics Subject Classification